| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided, best estimate between (b)(6) 2017 - (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient had refractive surprise/hyperopic miss after the implantation of model zxr00 16.5 diopter iol (intraocular lens) in her left eye (os).The patient continued to complain so an explant was planned.Through follow-up it was learnt the lens was explanted as planned and exchanged for another zxr00 of a higher diopter (18.0).There was no incision enlargement, vitrectomy, or sutures required.The patient was reported to be stable post exchange.No additional information provided.
Additional Manufacturer Narrative
The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed and there were no non-conformances with respect to the manufacturing process.The product was manufactured and released according to specification.Historical data analysis: a search in the complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.